# SDR DALA2016021100989

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,727 hours, 15,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR CORRODED.  REPLACED L-4 DOOR GIRT BAR IAW AMM 25-66-10.
